# SDR SWIA201541401

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 37,497 hours, 24,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED OVERHEAT WARNING AT FL340.  FOLLOWED QRH,  FLT 3469, F/O: 08/20/2015 VISUALLY INSPECTED THE ACFT AND BLEED AIR DUCTS FOR DAMAGE OR LEAKS, NONE FOUND. C/W FIM PROCEDURES FOR BLEED AND ANTI-ICE DUCT LEAK, LEAK RUN EVENT TEST.  NDC SHOWED FAULT HISTORY FOR THE RT PRSOV AND THE RT HPSOV.  PERFORMED OPS TEST OF BOTH VALVES IAW THE AMM/ SYSTEM CHECKED GOOD.
